How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9605
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

hi i started off by having severe pain in my elbow which i

This answer was rated:

hi
i started off by having severe pain in my elbow which i thought was tennis elbow,i visited my doctor who gave me ibuprophen gel.it didnt work.the pain then went to the lower part of my shoulder blade and now the pain is so severe in my elbow and my hands are so painful and my fingers are numb,mainly my index finger,i take 8 co codomol a day but the pain is so bad,i am only very tiny and 74 years old on saturday i bought blood up and the doctor seems to think all the ibuprophen and pain killers may have caused this.i am due to go for an x ray at long last but i am so worried
please help
Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

I'm sorry to hear about this, what question about this can I help you answer?

Do you have any medical conditions or take any other medication?
Customer: replied 4 years ago.


do you have a diagnosis of my problem

Customer: replied 4 years ago.

do you have a diagnosis of my problem i am taking diazapam also

Is there any swelling or redness?

Customer: replied 4 years ago.


swelling in the lower part of the shouler and fingers slightly

Customer: replied 4 years ago.
,any ideas to my problem please help
Okay, this is likely due to bursitis that is from an infection, it is likely spreading and will need antibiotic treatment, like amoxicillin or cephalexin, and I advise you return to the doctor for this as soon as possible
Customer: replied 4 years ago.

what do you think about the loss of blood

That is likely from the ibuprofen, but if it happens again you may need endoscopy to visualize your stomach
Dr. Brims and 5 other Health Specialists are ready to help you